Change search
ReferencesLink to record
Permanent link

Direct link
Rademacher functions in BMO
Department of Mathematics and Mechanics, Samara State University.
Horton Point LLC.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2011 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 205, no 1, 83-100 p.Article in journal (Refereed) Published
Abstract [en]

The Rademacher sums are investigated in the BMO space on [0, 1]. They span an uncomplemented subspace, in contrast to the dyadic BMOd space on [0, 1], where they span a complemented subspace isomorphic to l2. Moreover, structural properties of infinite-dimensional closed subspaces of the span of the Rademacher functions in BMO are studied and an analog of the Kadec-Pelczyński type alternative with l2 and c0 spaces is proved

Place, publisher, year, edition, pages
2011. Vol. 205, no 1, 83-100 p.
Research subject
URN: urn:nbn:se:ltu:diva-4985DOI: 10.4064/sm205-1-6Local ID: 3001dddb-8768-491c-a7fb-5a719e67d78dOAI: diva2:977859
Validerad; 2011; 20111027 (andbra)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(400 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 400 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link